# SDR SWAA102058

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 42,599 hours, 34,389 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10BN
- Condition: Loose
- Location: Bleed Air Duct
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALT WARNING HORN WENT OFF AT FL 340.  NO AUTO FAIL LIGHTS CAME ON.  FOUND CLAMP LOOSE AT APU BLEED DUCT PRESSURIZATION SEAL AT KEELBEAM.  SECURED CLAMP PER MT.
